Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Norguet, François
Espaces analytiques $q$-pseudoconvexes. Séminaire Lelong. Analyse, 6 (1965-1966), Exp. No. 7, 1 p.
Full text djvu | pdf

stable URL: http://www.numdam.org/item?id=SL_1965-1966__6__A5_0

Bibliography

[1] Andreotti (A.) et Norguet (F.). - Quelques propriétés de courants définis à l'aide des fonctions holomorphes, Anais Acad. Brasil. Ciencias, t. 37, 1965, p. 385-388.  MR 199438 |  Zbl 0142.04902
[2] Andreotti (A.) et Norguet (F.). - Problème de Levi et convexité holomorphe pour les classes de cohomologie, Annali Scuola norm. sup. Pisa, Série 3, t. 20, 1966, p. 197-241.
Numdam |  MR 199439 |  Zbl 0154.33504
[3] Andreotti (A.) et Norguet (F.). - La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Annali Scuola norm. sup. Pisa, Série 3, t. 21, 1967, p. 31-82.
Numdam |  MR 239118 |  Zbl 0176.04001
Copyright Cellule MathDoc 2014 | Credit | Site Map